# SDR WX0A2025012732283

- Difficulty date: January 26, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N288NV
- Make and model: Airbus A320-214
- Aircraft serial: 4537
- Aircraft time: 43,302 hours, 27,932 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

(AIRCRAFT GROUNDED) R2 DOOR SLIDE INDICATION WENT AWAY IN FLIGHT / PERFORMED OPS CHECK ON R2 DOOR INDICATION IAW 52-71-00-710-001-A, OPS CK GOOD.  NO DEFECTS NOTED.  A/C OK FOR SERVICE"
